# SDR UIEA2013072800415

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,935 hours, 21,319 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AFTER THREE ATTEMPTS, AFTER LANDING.  FAULT LIGHT WAS ILLUMINATED.  APU BITE PROCEDURE PERFORMED IAW FIM 49-11 FAULT TREE 958, FIG 103. APU STARTED ON GROUND AT FIRST ATTEMPT AND OPS CHECKED GOOD. APU OK FOR FURTHER SERVICE.
